# SDR UPS04243218

- Difficulty date: September 10, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AREA OF LITE SURFACE CORROSION AROUND FASTENER HEADS ON HORIZ FLANGE OF RT WING UPPER SPLICE PLATE AT BS 850.  FASTENER REMOVED IAW SRM 51-30-02.  CORROSION REMOVED IAW SRM 51-10-02.  HFEC CARRIED OUT IN ABOVE AREA IAW B727 NDTM 51-00-00 PT 6 FIG 4.  ALL CORROSION REMOVED.  STRESS RELIEVED AREA, INSTALLED FASTENERS AND REPROTECTED AREA IAW SRM 51-10-02.
